Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 189-196
http://dx.doi.org/10.1155/S0161171298000258
Research note

The solution of a singular integral equation with some applications in potential theory

Department of mathematics, University of Jordan, Amman, Jordan

Received 6 January 1995; Revised 9 December 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. T. Shawagfeh, “The solution of a singular integral equation with some applications in potential theory,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 189-196, 1998. doi:10.1155/S0161171298000258